Congruence properties of coefficients of certain algebraic power series
Compositio Mathematica, Tome 68 (1988) no. 1, pp. 41-57
Cet article a éte moissonné depuis la source Numdam
@article{CM_1988__68_1_41_0,
author = {Coster, Matthijs},
title = {Congruence properties of coefficients of certain algebraic power series},
journal = {Compositio Mathematica},
pages = {41--57},
year = {1988},
publisher = {Kluwer Academic Publishers},
volume = {68},
number = {1},
mrnumber = {962504},
zbl = {0661.10019},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1988__68_1_41_0/}
}
TY - JOUR AU - Coster, Matthijs TI - Congruence properties of coefficients of certain algebraic power series JO - Compositio Mathematica PY - 1988 SP - 41 EP - 57 VL - 68 IS - 1 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1988__68_1_41_0/ LA - en ID - CM_1988__68_1_41_0 ER -
Coster, Matthijs. Congruence properties of coefficients of certain algebraic power series. Compositio Mathematica, Tome 68 (1988) no. 1, pp. 41-57. http://geodesic.mathdoc.fr/item/CM_1988__68_1_41_0/